Mathematische Zeitschrift

, Volume 178, Issue 3, pp 297–329

Analyticity of the semigroup generated by the Stokes operator inLr spaces

  • Yoshikazu Giga
Article

DOI: 10.1007/BF01214869

Cite this article as:
Giga, Y. Math Z (1981) 178: 297. doi:10.1007/BF01214869

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Yoshikazu Giga
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceUniversity of TokyoTokyoJapan
  2. 2.Department of Mathematics, Faculty of ScienceNagoya UniversityNagoyaJapan

Personalised recommendations